View Full Version : Vyvanse withrawal/ mind addicted?


mikedebike
02-21-17, 09:18 AM
Hello. I will try to explain this simple.

I have adhd

Been on vyvanse since 3 years. 2months back i went from 30 to 50mg. been trying 70mg when i was on 30's and had really nice effect. since i went up to 50 i had good effect first days. then it seems like the effects just went gone away? keep in mind that i slept bad for days and overdosed a bit, somedays 100mg somedays 150mg, had numbness in my rigth foot and also in left hand. tired often, my psychirasist (?) has no clue at all. and has no knowledge at all about adhd meds it seems. So i started googling, maybe i was too tolerant? i went off 5 days cold turkey and took 1 50 today, kinda good effect but not as it used to be. this is my longest break since i started taking meds. been on concerta for bout 4years earlier. Any toughts about this? also felt cold hands, specially between fingers. I dont move my body so much either, maybe it could be a factor? i usually just sits and play computer all day.

Yesterday and today i felt i had a very bad vision, I couldnt even tell it was my friend on a specific distance, but after i took the med today, my visions is great again? Can it be that the withrawal effects from vyvanse did make my vision bad? I felt it yesterday, and today earlier, before the meds kicked in. im actually really worried about this. scares the fk out of me. thanks for answers!

dvdnvwls
02-21-17, 05:01 PM
Don't overdose, ever. Get some exercise every day. Eat healthy food and drink lots of water. You'll be fine.

C15H25N3O
02-21-17, 06:54 PM
You have an addiction problem being prescribed to 50mg but taking up to 150mg.

I deacresed my dosage to 1/8 of my prescribed dosage. Meanwhile I take it rarely.

erikfig
02-27-17, 12:22 PM
Addiction and poor nutrition are two different factors. I was having nasty side effects and crashes until I finally researched and found this forum. Since, I started eating snacks and hydrating myself constantly drinking LOTS and LOTS of water. Everything is fine now. My 2 cents. :)

Pilgrim
02-27-17, 06:29 PM
Sleep is the best. Look after yourself. And as DVD said never overdose. Better to under undermedicate.

dolophine
04-06-17, 05:37 PM
It's never good to overuse medication but people do it with stimulants all the time. It could be an addiction issue or maybe you find it's not lasting long enough to benefit you. I feel the same way as you do when I run out of my Adderall XR. I feel as if i'm operating with some severely impaired cognitive abilities and my sight, hearing etc become dulled. I feel almost like I'm stoned 24/7 and sleep constantly

Obviously if you think about it and feel like you could be getting addicted to your meds you need to speak to someone who can help you or assess you to see if you are developing an addiction to Vyvanse. It is a powerful psychostimulant and is essentially Amphetamine after it's metabolized.

If you don't feel you have an addiction, talk to your doctor about splitting doses up at different times of the day instead of just one dose. I used to take Vyvanse 30mg in the morning and Vyvanse 30mg at lunch.

rodavon99
04-12-17, 05:39 AM
I won't start the "addict" witch hunt, but the fact that you admit to overdosing is worrisome, at least in regards to your physical health. Vyvanse may be weaker and less recreational than other amphetamines, but it still carries similar risks. If you're taking over twice the maximum recommended dosage (which I think is 70mg, although some doctors do exceed that), that seems like a self control issue, or maybe the drug has tripped a "drug-seeking" switch in your brain (dopaminergic drugs seem to do this sometimes). I can imagine someone slightly exceeding the dose without realizing how big of a "no-no" that is, but a whole pill over? Two whole pills? If you don't have that instinct to treat these drugs with respect, then exceeding the dose is even more dangerous for you. And if you aren't sleeping well, the temptation to reach for a "pick-me-up" is going to be even stronger.

I can't recommend a particular medication or solution, but it's pretty safe to say that Vyvanse is not working for you. I would get really specific about the effects you're wanting from the drug, because---and let me restate, I am not judging you---"a really nice effect" sounds close to the short-lived, unpredictable euphoria that people use amphetamines for, and Vyvanse just isn't equipped to give you that without very dangerous side effects.

iHaveAttentionD
05-10-17, 09:38 AM
I take 40mg Elvanse and I get cold hands and feet too. Would you say you have a fast metabolism? My Dr. says he has patients on 100mg, some people absorb the drug quicker than other which means it's less intense and doesn't last as long for them.

More importantly though, does your life improve when you take the drug? or you more organised, active, social? If you say you just sit at the computer all day, what are you doing? working or gaming?
My point is there's no point taking drugs if they don't give you the desired outcome (better quality of life). If you just take the stuff because it feels good then thats not helpful in the long run. Maybe you need help figuring out what to do with your time, I have a day job and Elvanse has improved my speed and quality of work 4 fold, but I know a guy who works from home and he isn't more productive most of the time because he hasn't got a boss or anyone to tell him what to do or keep an eye on him. You still have to pick something to focus on in order to get to benefit of the drugs

RextheDog
05-14-17, 05:43 PM
Could you be diabetic? When was the last time you had an A1C test? Just a thought. ? ( speaking from my own experience.)